folder

Exact solution of an exclusion process with three classes of particles and vacancies

Authors

  • K. Mallick
  • S. Mallick
  • N. Rajewsky

Journal

  • Journal of Physics A

Citation

  • J Phys A Math Gen 32 (48): 8399-8410

Abstract

  • We present an exact solution for an asymmetric exclusion process on a ring with three classes of particles and vacancies. Using a matrix-product Ansatz, we find exact expressions for the weights of the configurations in the stationary state. The solution involves tensor products of quadratic algebras.


DOI

doi:10.1088/0305-4470/32/48/303